# SDR AALA20071756

- Difficulty date: September 16, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AUA INFLIGHT T929/16SEP MIA TO GRU - CENTER HYDRAULIC SYSTEM QUANTITY DECREASING.  DIVERTED TO AUA AND LANDED WITHOUT INCIDENT.  REPLACED VALVE FOR CENTER HYDRAULIC SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.
